# SDR SWAA2019112098984

- Difficulty date: November 7, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Delaminated
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR VAPOR BARRIER WEB HAD REPAIR DELAMINATED AT BS. 663.         / REPAIRED WEB IAW SRM.
